# SDR I5EA2016040100001

- Difficulty date: November 4, 2015
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 67,364 hours, 45,133 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 110 KNOTS CAPTAIN SIDE MACH KNOTS AND ALTIMETER INDICATORS FLAGGED.  REFERENCED AND ADHERED TO QRH.  BRAKE COOLING SCHEDULE FOR 107K LBS AT 110 KIAS.  PERFORMED HIGH ENERGY STOP INSPECTION IAW AMM 05 51 07, PG 201 OBSERVED BREAKS COOLING SCHEDULE.  INSPECTED PITOT STATIC PROBES NO FAULTS FOUND.  PERFORMED SAT ON FACTORY OPS CHECK, TEST OF CAPTAINS ADC IAW 34-12-00 P503.  AS PRECAUTIONARY R & R NR 1 ADC IAW AMM 34-12-00.  OPS CK GOOD.
